MAUDE Adverse Event Report: CARDINAL HEALTH 2565 REPLOGLE CATH 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

CARDINAL HEALTH 2565 REPLOGLE CATH 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256503
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation but did not provide rationale.
 
Event or Problem Description
Customer reports: there was an incident with a replogle catheter.This involved a tear in the material, which we use as a connecting element.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.
 
Additional Manufacturer Narrative
Based on the information available to us, the device history record review could not be reviewed since no lot number was provided from the customer.The physical sample was not returned; however, an image was submitted for evaluation.Based on this analysis, a blue tube (pigtail) with a mark can be observed confirming the reported issue.In order to determine a root cause, a gemba walk was done at the manufacturing facility focusing on the manufacturing equipment and process, however the root cause is undetermined.As a corrective/preventative action, personnel production received an awareness notification about the reported condition.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.Updated section h6: investigation findings - previously reported as code 213 should be code 180.Updated section h6: investigation conclusions - previously reported as code 67 should be code 4315.Updated section h10: additional manufacturer narrative - additional information added.

Brand Name
2565 REPLOGLE CATH 10 FR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17322378
Report Number9612030-2023-03759
Device Sequence Number5537193
Product Code BSY
UDI-Device Identifier10884527006427
UDI-Public10884527006427
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888256503
Device Catalogue Number8888256503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2023
Supplement Date Received by Manufacturer07/04/2023
07/04/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/20/2023
10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown